Viber or Whatsapp: +86 13633219293
FSGS (focal segmental glomerular sclerosis) is characterized by glomerular damaged. Steroid is regarded as the common treatment for patients with FSGS. But patients who are treated by steroid may develop a lot of problems due to its side-effects, such as high blood pressure, swelling, rarefaction of bone, etc. Some patients also have troubles in eye sight. Is it caused by steroid? Can steroid affect eye sight of FSGS patients?
How can steroid affect eye sight?
Steroid especially the glucocorticoid is often used to treat FSGS. The illness condition can be improved with this drug. However, long-term use of steroid can result in many problems. It is reported that steroid can increase the risk of FSGS patients developing cataract or glaucoma. This is because this drug can cause an elevation in eye pressure.
The steroid also has a destructive role in keeping the blood sugar in our body, which will result in poor microcirculation around the eyes. So you may be attacked by poor eye sight or blurred vision. You are at a high risk of developing glaucoma or cataracts if you have diabetes. So it is important for you to make you blood sugar under control.
What should you do with this problem?
If you are FSGS patients and use steroid as a treatment, you should pay attention to the changes in your eyes. If you notice that there is some changes in your eyes, such as eye pain, halo around eyes or blurred vision, you should tell your doctor immediately. Your doctor will reduce the dose of steroid to relieve the symptoms. For the sake of your eyes health, you are suggested to do comprehensive eye examination once a year to check if you are attacked by glaucoma or cataracts.
Steroid can affect eye sight of FSGS patients. If you have eye problem, you can contact the online doctor and you can also get better treatment for FSGS by sending an email to email@example.com.
Tag: FSGS Symptoms